# SDR 2009FA0000028

- Difficulty date: December 5, 2008
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N4149G
- Make and model: Piper PA-28-181
- Aircraft serial: 2843191
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11B200611SH
- Part serial: 3630836A
- Condition: Cracked
- Location: Engine
- Part time: 4,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FRONT CRANKCASE CRACKED DURING ROUTINE MX.  (K)
